T Nation

Mistake Weaning Off After Contest

Hello…I love your page. I hope you do not mind me asking you this question. I am a female bodybuilder. I recently competed in a few months back. I usually wean myself off my sups very slowly and usually just stick with a low dose of test during the off season. After my show I did my usual wean off the stuff. I have to admit that this show I used the most I ever did and I think I really messed up in the way I came off them. It is almost 4 months later and I feel like absolute garbage. I am constantly tired …I am constanly waking up at night. I am very irritable and my mood swings are pretty bad. I am constantly sad. I have a hard time even going to the gym. My motivation is gone. Last week I realized something was really up when I noticed I was losing my hair a bit. I have headaches and bodyaches. I have made an appointment for blood tests and a visit with my family doctor. I love and respect this page and I was just wondering if any of you can tell me what I’m dealing with here. How bad of shape do you folks think I’m really in. I cant see my doctor for another week . Thanks so much and sorry for laying this on you.

Its really difficult to even take a guess without knowing what your hormones look like. My ex from yearssss ago does amateur competitions and would complain of similar things afterwards altho she would just run var before and then come off she wouod usually be fine within a month… The fact its lasted this long is a bit troublesome. Plz keep us updated

I ran much more then var…thanks so much for the reply though…appreciate it

What did you run?

Hi iron_yuppie…
At the height of my using it was…
test e… 1ml 3times weekly
masterone 1/2ml 3times weekly
Eq 1/2ml 3times weekly
tren 1/4 ml 3times weekly
Oral done for a month …
winny 20mcg daily
clen 25mcg daily
anastrozole 1mg daily
t3 25 mcg daily…I have been taking t3 for over a year… I am off everything and doing just 1ml test weekly…

Ugh… never fails to hit a nerve when people list volumes as their dosage.

Seems like a massive dose of Adex, unless it works different for females? A male taking that much would most likely have crashed estrogen and feel almost like you describe.

Sorry my friend…he asked…didnt know what I was supposed to say…

Never asked for help before…

Its alright, no need to apologize. What you listed were volumes only so without knowing how many mg/ml you were taking the information is useless. I wouldn’t know how to advise a woman anyway, but I feel that info may be pertinent to those that do. That’s a crap ton of gear, especially for a woman.

thanks my friend…but I did put the dosage…probably put it too close to the name…but the dosage is there and how many times per week …

How long ago did you stop the t3? I assume the test is dosed at either 200 or 250mg per ml?

Hi…stopped the T3 about three weeks ago…the test is 250…

No you didn’t and the fact that you still don’t get it is scary. Want to know the reason Iron_yuppie has to ask? You didn’t list your dosage.

I’m sorry I thought you meant the amount done and how often…the test was 250mg…the tren was 100mg…the eq was 250 mg and the mast was 100 mg…

bear with me guys…not really thinking straight right now

Is there a reason you are still taking 250mg per week of test? That would put you well above range of a normal man’s test levels. Long term I would think you would start to get masculinization effects.

I am going down to 1/2 ml once a week starting next week. I am not showing any real masculinization other then
my build. I am kinda thinking because of my age maybe…I have past menopause…I am pushing 60…just want my blood work done to see what’s up. The super low energy is what gets me the most. I knew the risks…not whining about it…just want to know what I’m looking at.

I’m wondering if you’re having thyroid issues. Stopping t3 means there’s an adjustment period where you’re in a no man’s land before your body gets back to normal. Perhaps at your age (and given the repeated long term effects of various drugs) your thyroid function was already weakened and thus has not returned to normal.

Mood swings, sleep disturbances, lethargy, depression…those are all classic signs of low thyroid function.

Thanks so much iron_yuppie. I was also reading about that. I’ve been off them for three weeks now. I’m just debating whether to tuff it out for a bit longer and see if it improves or start up on the t3 again. Hope the blood test reveals something. Thanks again for your help…:blush: